# SDR ASAA2015021810695

- Difficulty date: February 18, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 16,162 hours, 4,823 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT CAME ON AFTER PUSHBACK.  ACFT GROUNDED. RESOLVED IAW QRH, OPS NORMAL.
